The Schrödinger-Maxwell system with Dirac mass
Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 5, pp. 773-793.
@article{AIHPC_2007__24_5_773_0,
     author = {Coclite, G. M. and Holden, H.},
     title = {The {Schr\"odinger-Maxwell} system with {Dirac} mass},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {773--793},
     publisher = {Elsevier},
     volume = {24},
     number = {5},
     year = {2007},
     doi = {10.1016/j.anihpc.2006.06.005},
     zbl = {1132.35024},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpc.2006.06.005/}
}
TY  - JOUR
AU  - Coclite, G. M.
AU  - Holden, H.
TI  - The Schrödinger-Maxwell system with Dirac mass
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2007
DA  - 2007///
SP  - 773
EP  - 793
VL  - 24
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpc.2006.06.005/
UR  - https://zbmath.org/?q=an%3A1132.35024
UR  - https://doi.org/10.1016/j.anihpc.2006.06.005
DO  - 10.1016/j.anihpc.2006.06.005
LA  - en
ID  - AIHPC_2007__24_5_773_0
ER  - 
%0 Journal Article
%A Coclite, G. M.
%A Holden, H.
%T The Schrödinger-Maxwell system with Dirac mass
%J Annales de l'I.H.P. Analyse non linéaire
%D 2007
%P 773-793
%V 24
%N 5
%I Elsevier
%U https://doi.org/10.1016/j.anihpc.2006.06.005
%R 10.1016/j.anihpc.2006.06.005
%G en
%F AIHPC_2007__24_5_773_0
Coclite, G. M.; Holden, H. The Schrödinger-Maxwell system with Dirac mass. Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 5, pp. 773-793. doi : 10.1016/j.anihpc.2006.06.005. http://www.numdam.org/articles/10.1016/j.anihpc.2006.06.005/

[1] Adami R., Dell'Antonio G., Figari R., Teta A., The Cauchy problem for the Schrödinger equation in dimension three with concentrated nonlinearity, Ann. Inst. H. Poincaré Anal. Non Linéaire 20 (1) (2003) 477-500. | Numdam | MR | Zbl

[2] Adami R., Dell'Antonio G., Figari R., Teta A., Blow-up solutions for the Schrödinger equation in dimension three with a concentrated nonlinearity, Ann. Inst. H. Poincaré Anal. Non Linéaire 21 (1) (2004) 121-137. | Numdam | MR | Zbl

[3] Adami R., Teta A., A class of nonlinear Schrödinger equations with concentrated nonlinearity, J. Func. Anal. 180 (1) (2001) 148-175. | MR | Zbl

[4] Agmon S., The L p approach to the Dirichlet problem. I. Regularity theorems, Ann. Scuola Norm. Sup. Pisa (3) 13 (1959) 405-448. | Numdam | MR | Zbl

[5] Albeverio S., Gesztesy F., Høegh-Krohn R., Holden H., Solvable Models in Quantum Mechanics, second ed., AMS Chelsea Publishing, 2005. | MR | Zbl

[6] Avron J., Herbst I., Simon B., Schrödinger operators with magnetic fields I. General interaction, Duke Math. J. 45 (4) (1978) 847-883. | MR | Zbl

[7] Avron J., Herbst I., Simon B., Schrödinger operators with magnetic fields I. Atoms in homogeneous magnetic fields, Comm. Math. Phys. 79 (4) (1981) 529-572. | MR | Zbl

[8] Benci V., Fortunato D., An eigenvalue problem for the Schrödinger-Maxwell equations, Topol. Methods Nonlinear Anal. 11 (2) (1998) 283-293. | Zbl

[9] Benci V., Fortunato D., Solitary waves of the nonlinear Klein-Gordon equation coupled with the Maxwell equations, Rev. Math. Phys. 14 (4) (2002) 409-420. | Zbl

[10] Coclite G.M., A multiplicity result for the Schrödinger-Maxwell equations, Ann. Polon. Math. 79 (1) (2002) 21-30. | Zbl

[11] Coclite G.M., A multiplicity result for the nonlinear Schrödinger-Maxwell equations, Comm. Appl. Anal. 7 (2-3) (2003) 417-423. | Zbl

[12] Coclite G.M., Georgiev V., Solitary waves for Maxwell-Schrödinger equations, Electron. J. Differential Equations 2004 (94) (2004) 1-31. | Zbl

[13] Combes J.M., Schrader R., Seiler R., Classical bounds and limits for energy distributions of Hamiltonian operators in electromagnetic fields, Ann. Phys. 111 (1) (1978) 1-18. | MR

[14] Esteban M.J., Georgiev V., Sere E., Stationary solutions of the Maxwell-Dirac and the Klein-Gordon-Dirac equations, Calc. Var. 4 (3) (1996) 265-281. | Zbl

Cited by Sources: